# SDR ASAA2013062295431

- Difficulty date: June 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 65496491
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 DOOR LOWER AFT CORNER OF LINER SUPPORT RETAINER IS CRACKED IN RADIUS.  ACFT GROUNDED.  R & R LINER SUPPORT IAW SRM 51-40-02.
